On algebraic radicals in mobs

C. S. Hoo; K. P. Shum

Colloquium Mathematicae (1972)

  • Volume: 25, Issue: 1, page 25-35
  • ISSN: 0010-1354

How to cite


C. S. Hoo, and K. P. Shum. "On algebraic radicals in mobs." Colloquium Mathematicae 25.1 (1972): 25-35. <http://eudml.org/doc/263186>.

author = {C. S. Hoo, K. P. Shum},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {25-35},
title = {On algebraic radicals in mobs},
url = {http://eudml.org/doc/263186},
volume = {25},
year = {1972},

AU - C. S. Hoo
AU - K. P. Shum
TI - On algebraic radicals in mobs
JO - Colloquium Mathematicae
PY - 1972
VL - 25
IS - 1
SP - 25
EP - 35
LA - eng
UR - http://eudml.org/doc/263186
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.